# SDR C1HA200385011

- Difficulty date: November 7, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD SECTION OF FLOOR TRACK EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK IAW 727 MM 33-50-51, ALL OPS NORMAL.
